# SDR ASAA2023122947440

- Difficulty date: December 29, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 71,301 hours, 37,262 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: None
- Location: Bs 166.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTED HOLE FOR ACCESS OF DAMAGE AT STA 166.30. GROUNDED - YES. ACCOMPLISHED REPAIR PER B737-700 SRM 55-10-01-2R-11 AND ASA EA CMPT-55EA-26456.
